# SDR 08FDEA03030

- Difficulty date: July 23, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB70543
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 437 DOOR SKIN IS CRACKED AT A FASTENER HOLE.  3 1 PYLON PANEL 437 DOOR WAS REPLACED ON N/R N00808.  SEE SDR TRACKING NR 08-3031 FOR THE DETAILED INFORMATION.
